2017
Том 69
№ 9

All Issues

On the correctness of the problem of dirichlet and neumann for second-order parabolic equations with coefficients in dini classes

Matychuk M. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 3, pp 269-276.

Citation Example: Matychuk M. I. On the correctness of the problem of dirichlet and neumann for second-order parabolic equations with coefficients in dini classes // Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 328–337.

Full text